# SDR UPS98826072

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576953053
- Condition: Cracked
- Location: Ws 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E LWR RIB AT STA XFS 360.25 IS CRACKED AT AFT DOUBLER FSTR HOLE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT RIB IAW SRM 51-1-21 AND DWG 5769530.
